MathSciNet Relay Station
MathSciNet bibliographic data
MR1072695 58F05 (58F07 70H05)
Fomenko, A. T.; Tsishang, Kh. A topological invariant and a criterion for the equivalence of integrable Hamiltonian systems with two degrees of freedom. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 3, 546--575; translation in Math. USSR-Izv. 36 (1991), no. 3, 567–596
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement